# SDR ABXA9800436

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5711283516
- Condition: Cracked
- Location: Bs 1164
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1164 AT STRINGER 32R, TORQUE BOX WEB IS CRACKED.  REPAIRED IAW DC8 SRM 53-2-0.
